# SDR DALA2020030501654

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 83,397 hours, 21,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 6988972) AFT PUSHBACK UNABLE TO ARM 1L DOOR. CORRECTIVE ACTION: RMVD FOD FROM GIRTBAR AREA. 1L DOOR ARM/DISARM OPS NML. REF B757 AMM 25-66 & AMM 52-11.
